High Impact Factor : 4.396 icon | Submit Manuscript Online icon |

On Statistically Convergent Sequences of Real Numbers


Dr C Vijender , Sreenidhi Institute of Science and Technology,Hyderabad


Sequence, monotonic sequence, Cauchy’s criterion


In this present paper on statistically convergent sequences of Real numbers, convergent of a sequence and Cauchy’s convergent theorem and convergent of monotonic sequences and generalization of Cauchy’s criterion.

Other Details

Paper ID: IJSRDV4I80346
Published in: Volume : 4, Issue : 8
Publication Date: 01/11/2016
Page(s): 507-510

Article Preview

Download Article